UNIGE document Scientific Article
previous document  unige:12540  next document
add to browser collection
Title

Unconditionally stable methods for second order differential equations

Author
Published in Numerische Mathematik. 1979, vol. 32, no. 4, p. 373-379
Abstract We use the concept of order stars (see [1]) to prove and generalize a recent result of Dahlquist [2] on unconditionally stable linear multistep methods for second order differential equations. Furthermore a result of Lambert-Watson [3] is generalized to the multistage case. Finally we present unconditionally stable Nyström methods of order 2s (s=1,2,...) and an unconditionally stable modification of Numerov's method. The starting point of this paper was a discussion with G. Wanner and S.P. Nørsett. The author is very grateful to them.
Identifiers
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst. Unconditionally stable methods for second order differential equations. In: Numerische Mathematik, 1979, vol. 32, n° 4, p. 373-379. https://archive-ouverte.unige.ch/unige:12540

187 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :